# SDR UPS98827481

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 800-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, SEAT TRACK G HAS CORROSION AT STA 800 TO STA 1100 AS MARKED.  REMOVED CORROSION ON SEAT TRACK IAW DC8 SRM 51-1-8 AND INSTALLED 3 SEAT TRACK PLUG ON STA 941, 917, 816 IAW DC8 SRM 53-2-3 FIG 6D.  TREATED ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
